Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant. Had placenta close, spotting. Took naturogest. Taking insulin for high blood sugar. What is the cause?

Hi doctor.... I am second time pregnant ... and have now completed my 6th month..... I had placenta close to the internal OS and also had a spot of bleeding in my 3rd month. I have been taking naturogest 200mg twice a day since past 6 months. And now during my GTT test it showed High Blood sugar and is now recommended to take insulin. Have the excessive use of the naturogest tablets increased the progestrone hormones and hence caused High blood sugar. Can you please hel me with this.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
normally with increasing gestation placenta can move upwards sometimes,
progesterone will help in maintenance of pregnancy it will not cause gestational diabetes usually,
as gestational diabetes can cause complications like macrosomic baby, polyhydromnios etc you start taking insulin and maintain strict blood sugar level to prevent these,
possibly it will get cured spontaneously after delivery.
take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor